Zhengyuan Zhuo, Conghui Shen, Dongxing Li, Songxiao Li, A Hankel matrix acting on Fock spaces
Full Text: PDF
Volume 7, Issue 2, 1 April 2023, Pages 235-250
Abstract. Let be a positive Borel measure on the interval . Let be the Hankel matrix with entries . The matrix induces formally the operator on the space of all entire functions . In this paper, we investigate those positive Borel measures such that for all , and among them we characterize those for which is a bounded (resp., compact) operator from the Fock space into the space .
How to Cite this Article:
Z. Zhuo, C. Shen, D. Li, S. Li, A Hankel matrix acting on Fock spaces, J. Nonlinear Var. Anal. 7 (2023), 235-250.